# SDR LR7A2017063001173

- Difficulty date: June 30, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 64,955 hours, 32,435 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Housing
- Part number: 7143257
- Part serial: 900710
- Condition: Failed
- Location: Valve
- Part time: 2,089 hours, 1,737 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED FLIGHT,  THE NR 3 ENGINE FLAMED OUT ON SHORT FINAL.  REPLACED THE VALVE HOUSING IAW CARD HN61135.
